... antidepressant and put
This is always a touchy subject. None of the studies showed weight gain, and some showed anorexia, so you won't know for sure until you have been on it for 8-10 weeks.
I did not gain any weight. My doctor said that only one of his patients did, but I did not get an n-number from him, so I don't know how significant that number may be.
Relax, and talk to your doctor, a lot, and you will be fine.
- Vilazodone Information for Consumers
- Vilazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vilazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Mar 2013 • 2 answers
Posted 5 Jul 2013 • 3 answers
Posted 20 Oct 2014 • 2 answers
Posted 15 Feb 2016 • 0 answers
Can nuerontin cause you weight gain? I've gained over 70 lbs since I started taking it within a yea?
Posted 15 Dec 2017 • 0 answers